# SDR DALA2020010900142

- Difficulty date: January 8, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 51,607 hours, 34,966 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FORMER Y994 L29-L23 CORRODED. REMOVED FORMER FROM Y994 L20-25, DRILLED, TREATED, AND FITTED FORMER Y994 L20-L25. OK TO INSTALL FORMER. INSTALLED FRAME FORMER ON Y994 FROM L20-L25 PER SRM B717 51-41. RII COMPLETE. (LP #1436253)
